White tongue abdominal pain


Q: I am a 21 years old guy, I have had a white tongue for a while already, and with the white tongue frequent abdominal pain. This pain goes away as soon as I eat or drink something, but comes back if I do not have a decent size meal. Also, if I suffer through the pain for like 30 minutes it will fade away the. Every morning when I wake up, if I don't eat in the next 30 minutes, the pain is killing me, and goes away immediately after I eat. It feels like my stomach is on fire and when I eat or drink the fire is extinguished but only for a short while. I have tried many doctors. Ut no one feally helped. The only remedy is to eat often and in small sized meals, but this stinks because I don't always have food on me.


A:   The white tongue could be an indication of oral thrush/candidiasis. This is suggestive of a weakened immunity and is seen in individual with poor health, older age groups, weakened immunity, long term antibiotic use and on steroid medication.
The symptoms of abdominal pain is suggestive of peptic ulcer disease. In 90% cases, this is caused due to infection by H.Pylori. Other causes could be infection by yeast, NSAIDS, smoking and stress.
I would advise you to consult with your doctor. Microscopical examination from scraping of the tongue could give evidence to oral thrush for which an anti-fungal is needed. Your doctor may also advise for an upper GI endoscopy to visualize the gastric mucosa and duodenum and take a biopsy if needed. Treatment of H.Pylori is by antibiotics and H2-blockers.

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon